# SDR USAA920080505

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 47,284 hours, 33,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Zone 800
- Component: Door
- Component part number: 6547952340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - AFT CARGO COMPARTMENT DOOR FORWARD FRAME CRACKED.  REPLACED AFT CARGO COMPARTMENT DOOR IAW USAIRWAYS TASK CARDS 03C21952004 AND 03C21952008.
